×

Found 168 Documents (Results 1–100)

100
MathJax

Quasi-symmetric mappings and their generalizations on Riemannian manifolds. (English. Russian original) Zbl 1476.30092

J. Math. Sci., New York 258, No. 3, 265-275 (2021); translation from Ukr. Mat. Visn. 18, No. 2, 145-159 (2021).
MSC:  30C65 30L10
PDF BibTeX XML Cite
Full Text: DOI

Differential geometry for model independent analysis of images and other non-Euclidean data: recent developments. (English) Zbl 1443.62070

Sidoravicius, Vladas (ed.), Sojourns in probability theory and statistical physics. II. Brownian web and percolation, a festschrift for Charles M. Newman. Singapore: Springer; Shanghai: NYU Shanghai. Springer Proc. Math. Stat. 299, 1-43 (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

A Riemannian BFGS method for nonconvex optimization problems. (English) Zbl 1352.65153

Karasözen, Bülent (ed.) et al., Numerical mathematics and advanced applications – ENUMATH 2015. Selected papers based on the presentations at the European conference, Ankara, Turkey, September 14–18, 2015. Cham: Springer (ISBN 978-3-319-39927-0/hbk; 978-3-319-39929-4/ebook). Lecture Notes in Computational Science and Engineering 112, 627-634 (2016).
MSC:  65K05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software